Professor & patients' paper on the solvable biological challenge of ME/CFS: reader-friendly version
Simon McGrath provides a patient-friendly version of a peer-reviewed paper which highlights some of the most promising biomedical research on ME/CFS ...
Discuss the article on the Forums.

Do you "crash" after taking a B complex?

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by bigmillz, Jul 20, 2016.

  1. bigmillz

    bigmillz Senior Member

    Messages:
    219
    Likes:
    73
    NYC
    Another part in my continuing difficulty in getting a B complex down successfully. I've tried multiple brands, doses, and even alongside Mg citrate to level out any irritability.

    Still I've been having trouble tolerating B complexes. All of them I try, even in small doses, lead to a distinct "crash" roughly 5-6 hours after taking it. It feels as though my body has been exhausted of energy. Even on a low dose (where there is no noticeable energy boost), I find that hours later, I'm dragging. It's a somewhat similar feeling to having a reasonable caffeinated drink, and then getting the "lull" after it wears off.

    I do drink a lot of water, and I know B vitamins are water-soluble. Is this a result of them being flushed out? Is it normal & necessary to take a 2nd complex? Think that perhaps my problem isn't too much, but rather too little.

    Thanks for any input, again.
     
  2. Tunguska

    Tunguska Senior Member

    Messages:
    505
    Likes:
    479
    If I "crashed" that way after caffeine or B1-B3 it would usually be because of not enough carbs in the day to support them.
     
    Gondwanaland likes this.
  3. Paralee

    Paralee Senior Member

    Messages:
    515
    Likes:
    554
    USA
    A lot of high histamine people can't handle one of the B vitamins in the complex, I can't remember which one, but it starts with a T (Treonine?). I'm one of those, so I have to buy more individual B vitamins one at a time or a few at a time. My B12 has to be a certain kind, I can't have a lot of B6, etc. Even vitamins make your head hurt.
     
  4. bigmillz

    bigmillz Senior Member

    Messages:
    219
    Likes:
    73
    NYC
    I did try having some sushi around the time of the problem today, with no positive result :/
     
  5. Dmitri

    Dmitri Senior Member

    Messages:
    121
    Likes:
    100
    NYC
    Taking multivitamins puts me into a very wired state of increased insomnia, anxiety, paranoia, etc. I suspected this to be caused by the B components.
     
  6. bigmillz

    bigmillz Senior Member

    Messages:
    219
    Likes:
    73
    NYC
    I used to have a similar issue with multis, but I haven't taken one of those in years. Too much like trying to "shotgun" the problem.
     
    Paralee likes this.
  7. Justin30

    Justin30 Senior Member

    Messages:
    1,065
    Likes:
    1,280
    I recently have been having issues with the b complex formulas. Overstimulates me and gives me heart palpitations also a really wired feeling.. i have cut back on all vitamins as of late and will reintroduce them to find the culprit.
     
  8. ukxmrv

    ukxmrv Senior Member

    Messages:
    4,322
    Likes:
    4,354
    London
    I've never been able to cope with B complex. Trying to narrow it down it seems that B6 is one of the culprits for me. I can't seem to tolerate the Pyridoxine form but there may be other baddies in their I have not identified yet.

    Also B complex tablets that have a yeasty smell make me feel sick and poisoned.
     
    bigmillz likes this.
  9. PeterPositive

    PeterPositive Senior Member

    Messages:
    1,426
    Likes:
    1,033
    I had very similar issues and I did the same. I had to buy the single vitamins and start very low dose.
    B6 was the thoughest for me too, but going low and slow helped and I was able to tolerate. I didn't begin with that though. The first two were folate (standard folic acid) and methyl-B12.

    Somehow after restoring decent levels of B12 and folate I was able to tolerate a B complex again.
     
    Justin30 likes this.
  10. bigmillz

    bigmillz Senior Member

    Messages:
    219
    Likes:
    73
    NYC
    I've thought about breaking it down and taking each individually, but it's a little pricey to do so, and I'm concerned about introducing new problems from not balancing it all.

    @Thinktank suggested this in another thread, and I'm considering it, as it's super low, dose, especially because 100% RDV in it comes from 3 capsules: https://www.pureformulas.com/biob-100-180-tablets-by-biotics-research.html

    I just wish it had even less biotin (makes acne worse)!

    @PeterPositive thanks for the point about B12/B9 helping too. Hopefully I'll experience the same, as this B complex has been a real pain, no matter how low I go.
     

See more popular forum discussions.

Share This Page